# SDR 2021FA0000432

- Difficulty date: December 31, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N68TA
- Make and model: Beech C-99
- Aircraft serial: U177
- Aircraft time: 26,244 hours, 38,527 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Flap Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

WHILE EN ROUTE TO KESC, THE FLIGHT CREW REPORTED A SMALL FLAME AND SMOKE EMANATING FROM THE FLAP POSITION INDICATOR.  BACKLIGHTS WERE TURNED OFF. THE FLAME AND SMOKE DISSIPATED. THE AIRCRAFT LANDED WITHOUT INCIDENT IN KESC.  MAINTENANCE TROUBLESHOT SYSTEM TO A FAULTY FLAP POSITION INDICATOR BACKLIGHT PANEL ASSEMBLY. DISCONNECTED AND STOWED CONNECTOR, DEFERRING IAW MEL 33-01. THE PANEL WILL NEED TO BE REPLACED WHEN RECEIVED, THIS SDR WILL BE UPDATED WHEN THE DISCREPANCY HAS BEEN CLEARED.
